# SDR SWAA2023010975703

- Difficulty date: November 26, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 440-492
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED BS 440 TO BS 492.4 BETWEEN S-26R TO S-25R WL 156 AT FWD CARGO COMPARTMENT 2022-664196<[01] TOOL USED: ULTRASONIC EQUIPMENT; P/N: 45MG; S/N: 130063701; DUE DATE: 16 JUN 23.;[02] REPLACED LOWER SILL LOC ON BS440 TO BS492.4 BTW STR26R TO STR25R AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 143A8330 SHEET 15 REV. A. SEE INDIVIDUAL SIGN-OFF BELOW;[03] TASK CARD COMPLETED
